# SDR FDEA201003010564

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB118716
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE FRONT SPAR RIB IS CRACKED AT FSS 918.  REMOVED DAMAGE BY CUTOUT IAW SRM 57-00-01, FIG 10, VOL I.  PERFORMED HFEC OF CUTOUT AREA IAW NDT SPM 06-10-00 (NO RELEVANT INDICATION NOTED).  FABRICATED REPAIR PARTS IAW SRM 57-00-01, FIG 10, VOL I.  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  INSTALLED REPAIR IAW SRM 57-00-01, FIG 10, VOL I.
